Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 89, Issue 4, 2014
Metadata
 

Knots in lattice homology
Peter Ozsváth, András I. Stipsicz and Zoltán Szabó
pp. 783–818
Abstract | Full-Text PDF (388 KB) | Metadata

Le système d’Euler de Kato en famille (I)
Shanwen Wang
pp. 819–865
Abstract | Full-Text PDF (448 KB) | Metadata

Spectral theory for the Weil–Petersson Laplacian on the Riemann moduli space
Lizhen Ji, Rafe Mazzeo, Werner Müller and András Vasy
pp. 867–894
Abstract | Full-Text PDF (265 KB) | Metadata

A Sato–Tate law for GL (3)
Valentin Blomer, Jack Buttcane and Nicole Raulf
pp. 895–919
Abstract | Full-Text PDF (310 KB) | Metadata

On minimal spheres of area 4$\pi$ and rigidity
Laurent Mazet and Harold Rosenberg
pp. 921–928
Abstract | Full-Text PDF (117 KB) | Metadata

A $\Gamma$-structure on Lagrangian Grassmannians
Peter Albers, Urs Frauenfelder and Jake P. Solomon
pp. 929–936
Abstract | Full-Text PDF (116 KB) | Metadata

Positively curved Riemannian metrics with logarithmic symmetry rank bounds
Lee Kennard
pp. 937–962
Abstract | Full-Text PDF (255 KB) | Metadata

Analytic uniquely ergodic volume preserving maps on odd spheres
Bassam Fayad and Anatole Katok
pp. 963–977
Abstract | Full-Text PDF (194 KB) | Metadata

Gaussian distribution for the divisor function and Hecke eigenvalues in arithmetic progressions
Étienne Fouvry, Satadal Ganguly, Emmanuel Kowalski and Philippe Michel
pp. 979–1014
Abstract | Full-Text PDF (325 KB) | Metadata